# SDR ABXA20121016292

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 145T25236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 955 SIDE FRAME FITTING HAS SEVERAL AREAS OF CORROSION ON MATING SURFACE COMMON TO REAR SPAR WEB PAD UP AREAS.  SIDE FRAME FITTING (PICKLE FORK) REPLACEMENT ACCOMPLISHED ON EA 53500014-008, AMES DOC 47008ORD12 AND NR 0037, ACFT WAS GROUNDED.
